# SDR EE4Y20110527

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 21,909 hours, 10,527 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100400000
- Part serial: TS3941
- Condition: Debonded
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100400000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RUDDER LT SIDE PANEL WITH WATER INGRESS INSIDE THE HONEYCOMB CORE AROUND HOISTING POINT NR 3.  NOTE: THE RUDDER LT SIDE PANELS REQUIRES A MAJOR REPAIR IAW GUIDELINES.
